# SDR A6WA200940482

- Difficulty date: August 8, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT WING, FLAP HINGE BOX LOCATED AT WS 220.00 FOUND CORRODED INBD OA FLAP ATTACHMENT FITTING, ON THE SIDE OF THE STAINLESS BUSHING.  REO 601R-57-21-1144 PERFORMED.  (K)
